# SDR 2018F00080

- Difficulty date: January 12, 2018
- Submitted: January 18, 2018
- Operation: General aviation
- Make and model: Boeing 767-3S1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Drive Assy
- Condition: Failed
- Location: Rt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C, D

## Discrepancy

BOTH GENERATORS TRIPPED ON TAKEOFF ROLL.  REJECTED TAKEOFF BELOW 80 KNOTS.   AFTER TAKEOFF  R GEN DRIVE FAIL, RETURN TO GRU.  OPEN
